Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can touching a hormone tablet cause a lump in the breast for a child ?

Hi I am 33 yrs old and pregnant , i also have one daughter who is 4 and 8 mths old. i am taking hormone tablets (Susten 200) due do some complications in my pregnancy . Before 10 days i have noticed a small lump in my daughter s right breast and informed her doctor , she said she must have touched my hormone medicine due to which she is having this problem. I am very much worried what to do she has also given her multivitamin syrup (ViSyneral-Z) and told us to notice if it is growing or not and report after 1 mth. I am not in the position to take stress at this moment i am 2 mths and 10 days pregnant. Please Help. Rajni
Asked On : Thu, 23 Jun 2011
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
ur doctor is right ,she has hormonal disturbance .
u need not to take stress as it will be gone once level normalize
keep ur medicine away from child
if u notice that it grow faster then better to take advise of endocrinologist
Answered: Thu, 23 Jun 2011
I find this answer helpful
  User's Response
please stop breast feeding to your lovely may harming her.immidiatly contact a pediatric endocrinologist.
Answered: Thu, 23 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor